Boolean Galois theories.
Georgian mathematical journal, Tome 9 (2002) no. 4, pp. 645-658
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{GMJ_2002__9_4_50565,
author = {Carboni, A. and Janelidze, G.},
title = {Boolean {Galois} theories.},
journal = {Georgian mathematical journal},
pages = {645--658},
year = {2002},
volume = {9},
number = {4},
zbl = {1031.18003},
language = {en},
url = {http://geodesic.mathdoc.fr/item/GMJ_2002__9_4_50565/}
}
Carboni, A.; Janelidze, G. Boolean Galois theories.. Georgian mathematical journal, Tome 9 (2002) no. 4, pp. 645-658. http://geodesic.mathdoc.fr/item/GMJ_2002__9_4_50565/